# SDR AALA20120505021

- Difficulty date: May 5, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 47,307 hours, 6,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 34C CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 34C CEILING EMERGENCY LIGHT.  OPS CHECK NORMAL.
